CCSE: JMR, Vol. 12, No. 4, August 2020: Call for Papers

Journal of Mathematics Research (JMR) is seeking submissions for Vol. 12, No. 4, August 2020 issue. Submission deadline: July 5, 2020. Please view the journal’s profile and submit your manuscripts online.

Authors are strongly encouraged to use the LaTeX style files to prepare their manuscript. You may submit your manuscript in the format of PDF or MS-Word to be reviewed, but if the paper is accepted to be published, you are required to provide the LaTeX source files or MS-Word.

We also would like to cooperate with other institutions to publish special issues.

If you have any questions, please e-mail to jmr@ccsenet.org

Paper Template: LaTeX or MS-Word

Canadian Center of Science and Education (CCSE)

Click here to submit your review.


Submit your review
* Required Field

canadiancenterofscienceandeducation.com
Sheppard Avenue East RochesterJI2235 USA 
 • (716) 945-8142

Post a Comment

Your email is never published nor shared. Required fields are marked *

*
*

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>